# SDR AALA202507141660

- Difficulty date: June 28, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM +Y1292 BTW FR65 AND FR66 AT AFT GALLEY AREA L= 3.43 IN, W= 2.00 IN,  D= 0.0230 IN. MAINTENANCE  REPLACED FLOOR BEAM Y1292 LOC BTW FR64 AND FR66 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 A319 SRM 51-72-11-911-001 AND DWG D53472815.
